# SDR AALA202512084819

- Difficulty date: December 6, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 94,171 hours, 11,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2LEMERGENCY LIGHT SIGNAL INOP. MAINTENANCE REPLACED POWER SUPPLY PACK BATTERY DOOR 2L IAW AMM 33-51-06-960-803 AND W/D 33-51-18.
